# SDR DALA2018091905653

- Difficulty date: September 15, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 56,425 hours, 18,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:15D. EMERGENCY PATH LIGHT DETACHED / INTERIOR. SECURED EMER PATH LIGHT AT 15D.
